# SDR MK1Y20210519008

- Difficulty date: May 19, 2021
- Submitted: May 19, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N521AZ
- Make and model: Boeing 767338
- Aircraft serial: 25576
- Aircraft time: 98,045 hours, 26,161 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 224M4761525
- Part serial: 3149001
- Condition: Corroded
- Location: Rt Nacelle
- Part time: 98,045 hours, 26,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND LARGE PITTING CORROSION AREA ON ENGINE #1 R/H CORE COWL EXTERNAL SKIN BETWEEN 2-6 O'CLOCK AND FIVE CRACKS AT APP. 2 O'CLOCK BELOW THE PRECOOLER.
